# SDR AALA2009032900682

- Difficulty date: March 29, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 33,416 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 33G INOPERATIVE. REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 33G.
